Abstract and Applied Analysis

Novel Approach for Dealing with Partial Differential Equations with Mixed Derivatives

Abdon Atangana and Suares Clovis Oukouomi Noutchie

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We propose a powerful iteration scheme for solving analytically a class of partial equations with mixed derivatives. Our approach is based upon the Lagrange multiplier in two-dimensional spaces. The local convergence and uniqueness of the proposed method are analyzed. In order to demonstrate the applicability of our method, we present an algorithm to compute the solution for two examples.

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 369304, 8 pages.

First available in Project Euclid: 6 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Atangana, Abdon; Oukouomi Noutchie, Suares Clovis. Novel Approach for Dealing with Partial Differential Equations with Mixed Derivatives. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 369304, 8 pages. doi:10.1155/2014/369304. https://projecteuclid.org/euclid.aaa/1412607130

Export citation


  • A. Babakhani and R. S. Dahiya, “Systems of multi-dimensional Laplace transforms and a heat equation,” in Proceedings of the 16th Conference on Applied Mathematics, vol. 7 of Electronic Journal of Differential Equations, pp. 25–36, University of Central Oklahoma, Edmond, Okla, USA, 2001.
  • G. L. Lamb Jr., Introductory Applications of Partial Differential Equations with Emphasis on Wave Propagation and Diffusion, John Wiley & Sons, New York, NY, USA, 1995.
  • A. Atangana, “A note on the triple Laplace transform and its applications to some kind of third-order differential equation,” Abstract and Applied Analysis, vol. 2013, Article ID 769102, 10 pages, 2013.
  • A. D. Polyanin and A. V. Manzhirov, Handbook of Integral Equations, CRC Press, Boca Raton, Fla, USA, 1998.
  • R. N. Bracewell, The Fourier Transform and Its Applications, McGraw-Hill, Boston, Mass, USA, 3rd edition, 2000.
  • E. U. Condon, “Immersion of the Fourier transform in a continuous group of functional transformations,” Proceedings of the National Academy of Sciences of the USA, vol. 23, pp. 158–164, 1937.
  • G. K. Watugala, “Sumudu transform: a new integral transform to solve differential equations and control engineering problems,” International Journal of Mathematical Education in Science and Technology, vol. 24, no. 1, pp. 35–43, 1993.
  • S. Weerakoon, “Application of Sumudu transform to partial differential equations,” International Journal of Mathematical Education in Science and Technology, vol. 25, no. 2, pp. 277–283, 1994.
  • A. Atangana and A. K\il\içman, “The use of Sumudu transform for solving certain nonlinear fractional heat-like equations,” Abstract and Applied Analysis, vol. 2013, Article ID 737481, 12 pages, 2013.
  • A. Atangana, “Drawdown in prolate spheroidal-spherical coordinates obtained via Green's function and perturbation methods,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 5, pp. 1259–1269, 2014.
  • A. Atangana, “On the singular perturbations for fractional differential equation,” The Scientific World Journal, vol. 2014, Article ID 752371, 9 pages, 2014.
  • E. Yusufoglu, “Variational iteration method for construction of some compact and noncompact structures of Klein-Gordon equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 2, pp. 153–158, 2007.
  • G.-C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives: new Lagrange multipliers,” Applied Mathematical Modelling: Simulation and Computation for Engineering and Environmental Systems, vol. 37, no. 9, pp. 6183–6190, 2013.
  • H. Jafari and V. Daftardar-Gejji, “Solving a system of nonlinear fractional differential equations using Adomian decomposition,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 644–651, 2006.
  • H. Vazquez-Leal, A. Sarmiento-Reyes, Y. Khan, U. Filobello-Nino, and A. Diaz-Sanchez, “Rational biparameter homotopy perturbation method and Laplace-Padé coupled version,” Journal of Applied Mathematics, vol. 2012, Article ID 923975, 21 pages, 2012.
  • Y.-G. Wang, W.-H. Lin, and N. Liu, “A homotopy perturbation-based method for large deflection of a cantilever beam under a terminal follower force,” International Journal for Computational Methods in Engineering Science and Mechanics, vol. 13, no. 3, pp. 197–201, 2012.
  • Z. Šmarda and Y. Khan, “Singular initial value problem for a system of integro-differential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 918281, 18 pages, 2012.
  • A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. \endinput